What do I do if motrin allergy?

Tylenol (acetaminophen) Tylenol (acetaminophen) would be a reasonably safe alternative. You should see an allergist to discuss the specific symptoms that you have had with Motrin (ibuprofen) to help determine what other meds you can safely use for pain or fever.

Related Questions

What is the definition or description of: Motrin allergy?

Motrin allergy. Motrin is an NSAID medication, used to reduce pain & inflammation. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For possible adverse reactions see: http://www.rxlist.com/ibuprofen-side-effects-drug-center.htm. Read more...

Headache. Motrin allergy. What will get rid of it?

See your doctor. Headaches can be caused by a number of possibilities. These include hormonal fluctuations, dehydration, muscle tension, sinus/allergy issues, infections, migraines, tumors, and a number of other medical issues. Best to see your doctor to narrow the cause. Read more...